Alert archive / Illinois / Wind Chill Advisories in 2015
Wind Chill Advisory 8, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 26, 2015, 2:51 PM CST for 23 counties in Illinois. It took effect at Feb 27, 2015, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2015, 2:51 PM CST (20:51 UTC)
- In effect from
- Feb 27, 2015, 12:00 AM CST
- Expired
- Feb 27, 2015, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Lincoln, IL
All 23 counties
Cass County, IL, Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 11 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226 WWUS43 KILX 262051 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 251 PM CST THU FEB 26 2015 ...BITTER COLD WIND CHILLS ARRIVING OVERNIGHT INTO FRIDAY MORNING... ILZ027>031-036>038-040>051-053-055-057-270600- /O.NEW.KILX.WC.Y.0008.150227T0600Z-150227T1600Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 251 PM CST THU FEB 26 2015 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY. * WIND CHILL VALUES...WIND CHILLS BETWEEN 15 AND 24 BELOW ZERO WILL ARRIVE ACROSS CENTRAL ILLINOIS DURING OVERNIGHT INTO MID MORNING FRIDAY. THE COLDEST WIND CHILLS WILL BE AROUND GALESBURG BY DAWN FRIDAY. * IMPACTS...FROST BITE WILL OCCUR IN A MATTER OF MINUTES ON EXPOSED SKIN. EXTENDED EXPOSURE WITHOUT PROPER CLOTHING WILL INCREASE THE RISK OF HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ 07
3 follow-up statements
031 WWUS43 KILX 270522 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1122 PM CST THU FEB 26 2015 ...BITTERLY COLD WIND CHILLS THROUGH FRIDAY MORNING... ILZ027>031-036>038-040>051-053-055-057-271000- /O.CON.KILX.WC.Y.0008.150227T0600Z-150227T1600Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 1122 PM CST THU FEB 26 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. * WIND CHILL VALUES...WIND CHILLS WILL DROP TO BETWEEN 15 AND 25 BELOW ZERO. * IMPACTS...FROST BITE WILL OCCUR IN A MATTER OF MINUTES ON EXPOSED SKIN. EXTENDED EXPOSURE WITHOUT PROPER CLOTHING WILL INCREASE THE RISK OF HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ BARNES
960 WWUS43 KILX 271000 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 400 AM CST FRI FEB 27 2015 ...BITTERLY COLD WIND CHILLS THROUGH FRIDAY MORNING... ILZ027>031-036>038-040>051-053-055-057-271600- /O.CON.KILX.WC.Y.0008.000000T0000Z-150227T1600Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 400 AM CST FRI FEB 27 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...WIND CHILLS WILL RANGE FROM 15 AND 25 BELOW ZERO EARLY THIS MORNING. * IMPACTS...FROST BITE WILL OCCUR IN A MATTER OF MINUTES ON EXPOSED SKIN. EXTENDED EXPOSURE WITHOUT PROPER CLOTHING WILL INCREASE THE RISK OF HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ SMITH
291 WWUS43 KILX 271600 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1000 AM CST FRI FEB 27 2015 ILZ027>031-036>038-040>051-053-055-057-271700- /O.EXP.KILX.WC.Y.0008.000000T0000Z-150227T1600Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 1000 AM CST FRI FEB 27 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. WIND CHILLS HAVE ELEVATED TO BETWEEN ZERO AND 14 BELOW ZERO ACROSS CENTRAL ILLINOIS AT 10 AM...THUS THE WIND CHILL ADVISORY IS ALLOWED TO EXPIRE. $$ 07
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 26, 2:49 PM CST, 2 minutes earlier.
Area forecast discussion, Feb 26, 2:49 PM CST, 2 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 249 PM CST Thu Feb 26 2015 .SHORT TERM...(Tonight) ISSUED AT 249 PM CST THU FEB 26 2015 Will issue a wind chill advisory for areas along and north of a Jacksonville to Springfield to Decatur to Paris line overnight into mid Fri morning for wind chills of 15-24F below zero with the coldest wind chills in Knox and Stark counties around dawn Friday. Wind chills reach near or below 15F below near Galesburg around midnight, and se toward I-72 later tonight. Lows overnight to range from 5-10F below zero from the IL river valley nw to zero to 5F above in southeast IL from I-70 se. Broken to overcast low clouds still cover much of IL with some clearing far west central and northern IL near WI border. Still getting scattered light snow showers and areas of flurries over central IL (visibilities as low as 2-5 miles) due to lingering moisture off lake MI along with a short wave dropping se into the area. HRRR may be a bit too progressive in clearing low clouds from north to south during early and mid evening. Low clouds to likely decrease over IL river valley early this evening, but thinking it may take until overnight for decreasing of low clouds in southeast IL since short wave still affecting southern counties tonight. Also lingered chance of flurries from I-55 east late this afternoon and early evening and into mid evening in southeast IL. Strong 1042 mb arctic high pressure near the MT/ND and southern Saskatchewan border and ridging SSE into the Great Plains to settle se into IA/MO by Friday morning bringing dry weather and bitter cold temperatures overnight into Fri morning. North winds 10-17 mph and gusts 18-24 mph this afternoon will veer nw and decrease to 5-10 mph overnight. && .LONG TERM...(Friday through Thursday) ISSUED AT 249 PM CST THU FEB 26 2015 Morning upper air and satellite imagery depicts trough over the central plains with clipper shortwave moving over IL, producing continued light snow in strong 850mb cold air advection. Wave continuing to move east and will break up in afternoon. Ridge of high pressure to build in overnight, again producing wind chills. Ridge to move off to the east through Friday and into Saturday. By Saturday afternoon, overrunning from the next system begins to develop into plains. NAM model brings snow into western IL and feel not unreasonable. Will therefore add slight chc pops Sat afternoon, with main pcpn Sat night to Sunday. Models similar in development of frontal zone from western plains low into Ozarks, with significant lift over boundary Saturday night. This will push snow formation into central IL Saturday night, continuing into Sunday. Main lift is Saturday night as upper wave moves across great lakes, with pcpn lingering into Sunday. Diminshed the pcpn Sun night as high pressure builds in. Upper flow changes Monday to Tuesday, with pcpn again developing into Monday night to Tuesday as surface low center develops in plains and moves northeast, west of cwa though. The result is that with this feature, area stays in the warm section and so pcpn starts as freezing rain and changes to rain. Still uncertainty though, as the operational models are very different on the timing of the system movement. made few changes due to these differences. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 1159 AM CST THU FEB 26 2015 Light snow mainly se of the IL river at midday to gradually diminish to scattered flurries during the afternoon. Carried vsbys 1.5-3 miles from I-55 se until mid afternoon and then mainly VFR vsbys thereafter with flurries. MVFR ceilings to lift to low end VFR ceilings during mid/late afternoon and then scatter out from nw to se during mid/late evening. Another upper level short wave to pass through IL later today and then clearing to come in behind this feature by overnight. North winds 10-17 kts this afternoon to veer NW and diminish to 4-8 kts by overnight and Friday morning as 1043 mb arctic high pressure over southern Sasketchewan settles into IA/MO/IL by 18Z/noon Friday bringing fair wx and lighter winds. && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY from Midnight tonight to 10 AM CST Friday FOR ILZ027>031-036>038-040>051-053-055-057. && SHORT TERM...07 LONG TERM...Goetsch AVIATION...07
Hazardous weather outlook, Feb 26, 10:37 AM CST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1037 AM CST THU FEB 26 2015 ILZ042>046-048-051>057-061-271200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 1037 AM CST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT SNOWFALL WILL TAPER OFF TODAY. ADDITIONAL SNOWFALL AMOUNTS WILL BE LESS THAN A HALF INCH. VERY COLD CONDITIONS WILL DEVELOP TONIGHT WITH WIND CHILLS LIKELY TO DROP TO 10 TO 20 DEGREES BELOW ZERO OVERNIGHT INTO FRIDAY MORNING. UNTREATED ROADS WILL BE SNOW COVERED AND SLIPPERY TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW ACCUMULATIONS ARE LIKELY AGAIN SATURDAY NIGHT INTO SUNDAY NIGHT. THERE IS ANOTHER STORM SYSTEM THAT WILL BRING A CHANCE OF FREEZING RAIN...RAIN...AND SNOW FOR MONDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-036>038-040-041-047-049-050-271200- CASS-FULTON-KNOX-MARSHALL-MASON-MCLEAN-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1037 AM CST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT SNOWFALL WILL TAPER OFF TODAY. ADDITIONAL SNOW ACCUMULATION LESS THAN A HALF INCH MAINLY SOUTHEAST OF THE ILLINOIS RIVER. VERY COLD CONDITIONS WILL DEVELOP TONIGHT WITH WIND CHILLS LIKELY TO DROP TO 15 TO 25 DEGREES BELOW ZERO OVERNIGHT INTO FRIDAY MORNING. UNTREATED ROADS WILL BE SNOW COVERED AND SLIPPERY TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW ACCUMULATIONS ARE LIKELY AGAIN SATURDAY NIGHT INTO SUNDAY NIGHT. THERE IS ANOTHER STORM SYSTEM THAT WILL BRING A CHANCE OF FREEZING RAIN...RAIN...AND SNOW FOR MONDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-271200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1037 AM CST THU FEB 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL TAPER TO FLURRIES THIS AFTERNOON WITH LESS THAN A HALF INCH OF ADDITIONAL SNOW ACCUMULATIONS. VERY COLD CONDITIONS WILL DEVELOP TONIGHT WITH WIND CHILLS LIKELY TO DROP TO AROUND 10 DEGREES BELOW ZERO OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW ACCUMULATIONS ARE LIKELY AGAIN SATURDAY NIGHT INTO SUNDAY NIGHT...ALONG WITH PERIODS OF MIXED PRECIPITATION. THERE IS ANOTHER CHANCE OF FREEZING RAIN...RAIN...AND SNOW FOR MONDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Local storm report, Feb 26, 11:01 AM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CST THU FEB 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM SNOW 4 NNE CURRAN 39.78N 89.73W
02/26/2015 M1.0 INCH SANGAMON IL COCORAHS
COCORAHS STATION SPRINGFIELD 4.4 W
/IL-SG-17/ SNOW DURATION 24 HOURS.
0817 AM SNOW 3 NW CHESTNUT 40.10N 89.24W
02/26/2015 M1.1 INCH LOGAN IL COCORAHS
COCORAHS STATION BEASON 4.0 SW /IL-LG-9/
SNOW DURATION 24 HOURS.
0930 AM SNOW 3 W EDINBURG 39.65N 89.45W
02/26/2015 M1.1 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION EDINBURG 3.0 W /IL-CN-4/
SNOW DURATION 24 HOURS.
0829 AM SNOW 1 NNE SAVOY 40.08N 88.24W
02/26/2015 M1.1 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION CHAMPAIGN 2.4 SSE
/IL-CP-64/ SNOW DURATION 24 HOURS.
0803 AM SNOW 1 SE LINCOLN 40.14N 89.35W
02/26/2015 M1.2 INCH LOGAN IL COCORAHS
COCORAHS STATION LINCOLN 1.4 SE /IL-LG-8/
SNOW DURATION 24 HOURS.
0817 AM SNOW 2 SSE LODGE 40.07N 88.54W
02/26/2015 M1.3 INCH PIATT IL COCORAHS
COCORAHS STATION MONTICELLO 3.5 NNE
/IL-PT-1/ SNOW DURATION 24 HOURS.
0832 AM SNOW 2 N HOMER 40.06N 87.96W
02/26/2015 M1.3 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION HOMER 2.0 N /IL-CP-1/ SNOW
DURATION 24 HOURS.
1011 AM SNOW 2 NW PANOLA 40.81N 89.05W
02/26/2015 M1.4 INCH WOODFORD IL COCORAHS
COCORAHS STATION EL PASO 5.2 NNW /IL-WF-14/
SNOW DURATION 24 HOURS.
0838 AM SNOW 5 W LINCOLN 40.16N 89.45W
02/26/2015 M1.4 INCH LOGAN IL COCORAHS
COCORAHS STATION LINCOLN 4.6 W /IL-LG-4/
SNOW DURATION 24 HOURS.
0831 AM SNOW 1 ESE CHATHAM 39.67N 89.67W
02/26/2015 M1.5 INCH SANGAMON IL COCORAHS
COCORAHS STATION CHATHAM 1.4 ESE /IL-SG-11/
SNOW DURATION 24 HOURS.
0813 AM SNOW 2 NNE ARROWSMITH 40.47N 88.62W
02/26/2015 M1.5 INCH MCLEAN IL COCORAHS
COCORAHS STATION ARROWSMITH 1.7 NNE
/IL-MCL-2/ SNOW DURATION 24 HOURS.
0928 AM SNOW 1 S CHAMPAIGN 40.10N 88.26W
02/26/2015 M1.7 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION CHAMPAIGN 1.2 S /IL-CP-27/
SNOW DURATION 24 HOURS.
0826 AM SNOW 1 NW SAVOY 40.08N 88.27W
02/26/2015 M1.8 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION CHAMPAIGN 2.5 S /IL-CP-62/
SNOW DURATION 24 HOURS.
0824 AM SNOW 4 ENE FISHER 40.34N 88.29W
02/26/2015 M1.8 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION DEWEY 1.6 NNW /IL-CP-81/
SNOW DURATION 24 HOURS.
0808 AM SNOW 1 N ATHENS 39.98N 89.73W
02/26/2015 M2.0 INCH MENARD IL COCORAHS
COCORAHS STATION ATHENS 1.0 N /IL-ME-9/ SNOW
DURATION 24 HOURS.
0854 AM SNOW 4 WNW LOW POINT 40.91N 89.39W
02/26/2015 M2.1 INCH WOODFORD IL COCORAHS
COCORAHS STATION WASHBURN 5.2 W /IL-WF-19/
SNOW DURATION 24 HOURS.
0915 AM SNOW LEXINGTON 40.64N 88.78W
02/26/2015 M2.4 INCH MCLEAN IL COCORAHS
COCORAHS STATION LEXINGTON 0.5 SSE
/IL-MCL-28/ SNOW DURATION 24 HOURS.
0806 AM SNOW 1 S MORTON 40.60N 89.47W
02/26/2015 M2.5 INCH TAZEWELL IL COCORAHS
COCORAHS STATION MORTON 1.0 S /IL-TZ-1/ SNOW
DURATION 24 HOURS.
0801 AM SNOW 4 SSW LE ROY 40.29N 88.80W
02/26/2015 M3.0 INCH MCLEAN IL COCORAHS
COCORAHS STATION LE ROY 4.1 SSW /IL-MCL-7/
SNOW DURATION 24 HOURS.
0837 AM SNOW CLINTON 40.15N 88.97W
02/26/2015 M3.0 INCH DE WITT IL COCORAHS
COCORAHS STATION CLINTON 0.4 WSW /IL-DW-7/
SNOW DURATION 24 HOURS.
0852 AM SNOW 3 SE BLUFF SPRINGS 39.95N 90.33W
02/26/2015 M3.1 INCH CASS IL COCORAHS
COCORAHS STATION ARENZVILLE 5.3 NNE
/IL-CS-3/ SNOW DURATION 24 HOURS.
&&
NWS LINCOLN IL
IRIS SYSTEMLocal storm report, Feb 26, 12:40 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1240 PM CST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW SHERMAN 39.89N 89.61W
02/26/2015 M1.9 INCH SANGAMON IL CO-OP OBSERVER
MOST ROADS ARE WET WITH SOME SNOW COVER ON SIDE STREETS
AT LUNCH TIME.
&&
07Local storm report, Feb 26, 12:42 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1242 PM CST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM SNOW PEKIN 40.57N 89.63W
02/26/2015 M1.6 INCH TAZEWELL IL MESONET
MEASURED 1.6 INCHES OF SNOW SINCE SUPPER TIME WEDNESDAY.
&&
07Local storm report, Feb 26, 12:44 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM SNOW CHAMPAIGN 40.11N 88.26W
02/26/2015 M1.2 INCH CHAMPAIGN IL MESONET
MEASURED 1.2 INCHES OF SNOW NEAR MCKINLEY AND PARK AVE IN
CHAMPAIGN SINCE WEDNESDAY EVENING.
&&
07Local storm report, Feb 26, 12:46 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1246 PM CST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM SNOW ASTORIA 40.23N 90.36W
02/26/2015 M2.5 INCH FULTON IL MESONET
MEASURED 2.5 INCHES OF SNOW IN ASTORIA SINCE LATE
WEDNESDAY AFTERNOON. HAD A 14 INCH SNOW DRIFT IN FRONT OF
GARAGE DOOR.
&&
07Local storm report, Feb 26, 2:42 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW 2 SE AUBURN 40.78N 90.37W
02/26/2015 M1.6 INCH KNOX IL MESONET
MEASURED 1.6 INCHES OF SNOW SINCE SUPPER TIME WEDNESDAY.
SNOW DRIFTS UP TO 1 FOOT DEEP.
&&
07Nearby
Wind Chill Advisories in Illinois, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.